I stated taking it over a month ago. He has beautiful skin with an occasional pimple here and there. This last week he's been getting small bumps on his forehead. He's also been getting really dry on his "lil man" to where it hurts to have intercourse. Help?
I had a similar experience, many years ago when I was 16. My dad was a dermatologist and he put me accurate. It made my skin worse, before it got better... see your doctor for medication that will relieve some of the symptoms while the meds run their course. Things should clear up. Good luck.
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Updated 28 Jan 2013 • 1 answer
Updated 12 Jan 2015 • 3 answers
Updated 12 Aug 2013 • 1 answer
Updated 26 Nov 2016 • 2 answers
Updated 4 Aug 2014 • 1 answer
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.